Asymptotic behavior of solutions of the Cauchy problem for
Doklady Akademii Nauk, Tome 316 (1991) no. 4, pp. 807-811
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_316_4_a8,
author = {V. L. Kamynin},
title = {Asymptotic behavior of solutions of the {Cauchy} problem for},
journal = {Doklady Akademii Nauk},
pages = {807--811},
year = {1991},
volume = {316},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_316_4_a8/}
}
V. L. Kamynin. Asymptotic behavior of solutions of the Cauchy problem for. Doklady Akademii Nauk, Tome 316 (1991) no. 4, pp. 807-811. http://geodesic.mathdoc.fr/item/DAN_1991_316_4_a8/